# SDR UALA2013022001026

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR INSTALLED PER ECRA 5330-04443 BEWTEEN BS 705-720 & S17-R-20R RECEIVED 1ST & 2ND STAGE APPROVAL.
